# SDR UPS99229912

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, SURFACE CORROSION ON NR 8 FLAP TRACK ATTACH FITTING I/B AND O/B FACE.  REPAIR CARRIED OUT IAW SMRO EO 99-14-002 UPS ENGINEERING FILE NR 727-57-2074.
